# SDR WRLA2007120

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CORROSION AFT CABIN FLOOR CURVED SEAT TRACK AT STA Y=2007 X =107.25. REF EGAT NRC U05001.  REPLACED THE DAMAGED AREA PER MD11 SRM 53-70-00 VOL.I FIGURE 8 REV.40. REF EGAT NRC U05028.
